# SDR 96UAL900661

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7254U
- Make and model: Boeing 727222
- Aircraft serial: 21401
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162211
- Condition: Cracked
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN NR 4 LE SLAT HAS PROGRESSED BEYOND ORIGINAL STOP DRILL.  CRACK IS  AT LOWER TRAILING EDGE OUTBOARD END.  *S/D*  PERMANENT REPAIR INSTALLED PER STRUCTURAL REPAIR MANUAL.
